Optical solitons in birefringent fibers with four-wave mixing for quadratic-cubic nonlinearity by F-expansion

Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Alfiras M.

OPTIK, vol.178, pp.178-189, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.09.180
  • Title of Journal : OPTIK
  • Page Numbers: pp.178-189


The F-expansion scheme reveals bright, dark and singular optical soliton solutions in birefringent fibers for quadratic cubic nonlinearity. Apart from soliton solutions, additional forms of solutions in terms of Jacobi's elliptic function and Weierstrass elliptic functions are recovered. Singular periodic solutions are also obtained as limiting case to Jacobi's elliptic functions.